# SDR HEEA079798

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117A1
- Aircraft serial: 7198
- Aircraft time: 6,138 hours
- System (JASC): 2300 · Communications System
- Part: Control Head
- Part number: TH3602ZZZY
- Part serial: 2602
- Condition: Malfunctioned
- Location: Fm Comms
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISPLAYING WRONG PL CODE AND CHANGING SETTINGS INDEPENDENTLY OF MASTER CONTROL HEAD.
